# SDR QR9R20211004001

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723729751
- Aircraft time: 2,280 hours
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: 0110045560
- Part serial: 84154185
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER LOCKING MECHANISM DEFECTIVE, COULD NOT BE SECURED TO AIRCRAFT. PART BAD FROM SUPPLY.

*NOT FOUND IN AIRCRAFT INQUIRY
